# SDR AMCR201105

- Difficulty date: August 1, 2011
- Submitted: August 1, 2011
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N706VA
- Make and model: Gulstm GIVG400
- Aircraft serial: 1528
- Aircraft time: 2,514 hours, 1,227 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 349K823
- Part serial: 81761214
- Condition: Blistered
- Location: Zone 700
- Part time: 6 hours, 4 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT, POSTFLIGHT INSPECTION REVEALED A BLISTER ON THE SIDEWALL OF THE NR1 MAIN TIRE.  THIS TIRE HAS ONLY 4 LANDINGS ON IT SINCE NEW.  BLISTER WAS APPROX .5"D AND PROTUDING .7500", ABOUT 1" DOWN PAST THE CROWN OF THE SIDEWALL.
